Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#332173] of Jianfeng Lu

Papers Published

  1. Li, Q; Lu, J, An Asymptotic Preserving Method for Transport Equations with Oscillatory Scattering Coefficients, Multiscale Modeling & Simulation, vol. 15 no. 4 (January, 2017), pp. 1694-1718, Society for Industrial & Applied Mathematics (SIAM) [doi]
    (last updated on 2019/04/26)

    © 2017 Society for Industrial and Applied Mathematics. We design a numerical scheme for transport equations with oscillatory periodic scattering coefficients. The scheme is asymptotic preserving in the diffusion limit as the Knudsen number goes to zero. It also captures the homogenization limit as the length scale of the scattering coefficient goes to zero. The proposed method is based on the construction of multiscale finite element basis and a Galerkin projection based on the even-odd decomposition. The method is analyzed in the asymptotic regime, as well as validated numerically.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320